# SDR YENA20160305217

- Difficulty date: March 5, 2016
- Submitted: March 7, 2016
- Operation: Air carrier
- Aircraft: N585JB
- Make and model: Airbus A320-232
- Aircraft serial: 2159
- Aircraft time: 48,594 hours, 17,299 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT REMAINED ON IN FLIGHT WITH SWITCH IN ARM, WILL NOT RESET.  RESET THE CIDS SYSTEM AND LIGHTS IAW AMM 33-51-11-710-050-A.  ALL WORKS NORMAL.
